This is topic Herxing?? Increase in Mucous in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/108817

Posted by tricia386 (Member # 29623) on :
 
I have had an increase in mucous and post nasal drip after starting a new abx Septra...Just wondering if this is a side effect or a herx
 
Posted by joalo (Member # 12752) on :
 
Up.
 
Posted by BoxerMom (Member # 25251) on :
 
Probably herx. I pour biofilm when I herx.
 
Posted by Jane2904 (Member # 15917) on :
 
hmmm.. Daughter started Zith 11 days ago and last two days-- lots of phlegm in throat.

I wondered too if related to herxing.

I hope you feel better.
 
Posted by Cattail (Member # 24357) on :
 
I am herxing after starting ceftin and the phlegm is back and for sure part of a herx right now. I do get this when I herx on other abx also.
 
Posted by one4islands (Member # 28187) on :
 
Interesting. My diet doesn't change, but my phlegmy throat does.

I comes and goes. Can be gone for weeks and then reappears.

With it comes sore neck muscles.
 
Posted by Jamers (Member # 28016) on :
 
UHHH, I have this bad. I always have a terrible post nasal drip that makes my throat raw. Thick saliva/mucus that makes it difficult to choke down my spit. I have it when I herx and at other times, so its def. part of the infections.
 


Powered by UBB.classic™ 6.7.3